Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Exponential convergence rates for the law of large numbers


Authors: Leonard E. Baum, Melvin Katz and Robert R. Read
Journal: Trans. Amer. Math. Soc. 102 (1962), 187-199
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1962-0133855-X
MathSciNet review: 0133855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0133855-X
Article copyright: © Copyright 1962 American Mathematical Society